Volume 17, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Noncommutative formality implies commutative and Lie formality

Bashar Saleh

Algebraic & Geometric Topology 17 (2017) 2523–2542
Bibliography
1 M Aubry, J M Lemaire, Homotopies d’algèbres de Lie et de leurs algèbres enveloppantes, from: "Algebraic topology: rational homotopy" (editor Y Félix), Lecture Notes in Math. 1318, Springer (1988) 26 MR952569
2 V Baranovsky, A universal enveloping for L–algebras, Math. Res. Lett. 15 (2008) 1073 MR2470385
3 M Barr, Harrison homology, Hochschild homology and triples, J. Algebra 8 (1968) 314 MR0220799
4 A Berglund, Homological perturbation theory for algebras over operads, Algebr. Geom. Topol. 14 (2014) 2511 MR3276839
5 P Deligne, P Griffiths, J Morgan, D Sullivan, Real homotopy theory of Kähler manifolds, Invent. Math. 29 (1975) 245 MR0382702
6 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, 205, Springer (2001) MR1802847
7 Y Félix, J Oprea, D Tanré, Algebraic models in geometry, 17, Oxford Univ. Press (2008) MR2403898
8 W M Goldman, J J Millson, The deformation theory of representations of fundamental groups of compact Kähler manifolds, Bull. Amer. Math. Soc. 18 (1988) 153 MR929091
9 S Halperin, J Stasheff, Obstructions to homotopy equivalences, Adv. in Math. 32 (1979) 233 MR539532
10 T Kadeishvili, Cohomology C–algebra and rational homotopy type, from: "Algebraic topology: old and new" (editors M Golasiński, Y Rudyak, P Salvatore, N Saveliev, N Wahl), Banach Center Publ. 85, Polish Acad. Sci. Inst. Math. (2009) 225 MR2503530
11 B Keller, Introduction to A–infinity algebras and modules, Homology Homotopy Appl. 3 (2001) 1 MR1854636
12 M Kontsevich, Deformation quantization of Poisson manifolds, Lett. Math. Phys. 66 (2003) 157 MR2062626
13 J L Loday, Cyclic homology, 301, Springer (1998) MR1600246
14 J L Loday, B Vallette, Algebraic operads, 346, Springer (2012) MR2954392
15 M Manetti, On some formality criteria for DG–Lie algebras, J. Algebra 438 (2015) 90 MR3353026
16 M Markl, S Shnider, J Stasheff, Operads in algebra, topology and physics, 96, Amer. Math. Soc. (2002) MR1898414
17 J W Milnor, J C Moore, On the structure of Hopf algebras, Ann. of Math. 81 (1965) 211 MR0174052
18 D Quillen, Rational homotopy theory, Ann. of Math. 90 (1969) 205 MR0258031